MathSciNet Relay Station
MathSciNet bibliographic data
MR40739 53.0X
Hartman, Philip; Wintner, Aurel On the asymptotic curves of a surface. Amer. J. Math. 73, (1951). 149–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement